Recently Viewed

Galpharm Paracetamol Paracetamol Extra Strength 16S

Galpharm Paracetamol Paracetamol Extra Strength 16S
  Zoom
Our Price:  £0.83(£1.00 Inc. VAT)
+

Brand:  Galpharm


Description

Paracetamol and caffeine. Effective pain relief. For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They are also for the symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Ingredients

  • Each tablet contains: Paracetamol 500 mg, Caffeine 65 mg

Prepare and Use

Dosage: Swallow with water. Adults, the elderly and children over 16 years: 2 tablets to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (8 tablets) in any 24 hour period. Children aged 12 to 15 years: 1 tablet to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (4 tablets) in any 24 hour period.

Be the first to Write a Review for this item!